# SDR WX0A2022102474289

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 14,232 hours, 7,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 870317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK EPSU TEST BATTERY (11WL) FOR L/H O/W EPSU FAILED TEST / REMOVED L/H O/W EPSU BATTERY (11WL) REF AMM 33-51-38-000-002-A. INSTALLED SERVICEABLE EPSU BATTERY (11WL) AT L/H O/W EXIT REF AMM 33-51-38-400-002-A. OPS TEST GOOD."
